# SDR SWAA064859

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 48,425 hours, 48,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 12 DEF.  REMOVED AND REPLACED LIGHT BULB PER MM.
